Please use this identifier to cite or link to this item:
Title: Dominant strategy implementation of bayesian incentive compatible allocation rules
Authors: Mookherjee, Dilip
Keywords: Dominant strategy
Bayesian incentive
Allocation rules
Issue Date: Apr-1992
Citation: Journal of Economic Theory,v. 56,no. 2, p 378–399
Appears in Collections:Economics

Files in This Item:
File Description SizeFormat 
JOET-56-2-1992-P378-399.pdf737.59 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.